MAUDE Adverse Event Report: NUVASIVE SPECIALIZED ORTHOPEDICS, INC. PRECICE INTRAMEDULLARY LIMB LENGTHENING SYSTEM; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES

NUVASIVE SPECIALIZED ORTHOPEDICS, INC. PRECICE INTRAMEDULLARY LIMB LENGTHENING SYSTEM; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Model Number P10.7-80C245
Medical Device Problem Code Defective Component (2292)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 11/01/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No product has been returned for evaluation.It is unknown if patient complied with post-operative physical restrictions.No root cause can be confirmed at this time.
 
Event or Problem Description
Information was received that a revision procedure was performed on (b)(6) 2019.As per reporter, the nail failed to lengthen.
 
Additional Manufacturer Narrative
Device evaluation: visual inspection of the returned nail showed score marks present on the outer surface of the nail.X-ray images of the internal components showed no damage and revealed the nail to be partially distracted.The nail was functionally tested and was able to distract and retract with the high speed magnet tool.The device met all specifications and the reported defect was unable to be duplicated or confirmed.
 
Event or Problem Description
See updated fields d10, h3, h6, h10.

Brand Name
PRECICE INTRAMEDULLARY LIMB LENGTHENING SYSTEM
Common Device Name
ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Manufacturer (Section D)
NUVASIVE SPECIALIZED ORTHOPEDICS, INC.
101 enterprise
suite 100
aliso viejo CA 92656
MDR Report Key9838903
Report Number3006179046-2020-00158
Device Sequence Number742933
Product Code HSB
UDI-Device Identifier00812258020453
UDI-Public812258020453
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K173129
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/13/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberP10.7-80C245
Device Lot Number8051104
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/28/2020
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 02/20/2020
Supplement Date Received by Manufacturer09/18/2020
Initial Report FDA Received Date03/17/2020
Supplement Report FDA Received Date01/25/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age16 YR
Patient Weight45